# SDR AWXA200201226

- Difficulty date: November 22, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1021
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK A 3" VERTICAL CRACK WAS FOUND ON FRAME IN THE AFT CARGO COMPARTMENT AT BS 1600, LBL 20. MAINTENANCE CUTOUT CRACKED SECTION OF FRAME AT BS 1600, LBL 20; FABRICATED REPAIR DOUBLER AND FILLER; INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-07, PG. 201.
